| Model Number |
3CX*RX15RW40 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.(b)(4).
Event or Problem Description
The user facility reported to terumo cardiovascular that prior to cardiopulmonary bypass, during setup, the temp probe was not reading temperatures.No patient involvement.The product was changed out.The surgery was completed successfully.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on march 19, 2021.Upon further investigation of the reported event, the following information is new and/or changed: g6 (indication that this is a follow-up report).H2 (follow-up due to additional information and device evaluation).H6 (identification of evaluation codes 10, 11, 3331, 3259, 4307).Type of investigation: #1: 10 - testing of actual/suspected device.Type of investigation #2: 11 - testing of device from same lot/batch retained by manufacturer.Type of investigation #3: 3331 - analysis of production records.Investigation finding #: 3259 - improper physical structure.Investigation conclusions: 4307 - cause traced to component failure.The affected samples were inspected upon receipt to show no visual anomalies.The thermistors on the sample were checked for functionality.It was found that two of the samples did not return a value.Representative retention samples were subjected to multiple sterilization cycles and environmental conditioning cycles and maintained thermistor functionality.All capiox units are 100% visually inspected at several points in the production process.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.